# SDR ASAA2020040332596

- Difficulty date: April 1, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 18,161 hours, 5,811 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 24969
- Condition: Failed
- Location: Ac Bay
- Part time: 18,173 hours, 5,814 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED DURING CLIMB. MASTER CAUTION RESET EXTINGUISHES THE LIGHT. GROUNDED - YES. CONFIRMED FAULT, R/H PACK/ZONE TEMP CONTROLLER SHOWS HARD FAIL FLIGHT DECK TCV (V143). REMOVED & REPLACED FLIGHT DECK TCV REF B737-900 AMM 21-61-21, LK CK & OPS CK NML REF AMM 21-61-00-700-806-002. L/H PACK/ZONE TEMP CONTROLLER SHOWS NO FAULTS. AIRCRAFT RELEASED FROM MEL 21-21G.
